# SDR A6WA200340075

- Difficulty date: May 27, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 401R4523559
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING AIRCRAFT LOST NR 3 HYDRAULIC.  FLUID LEAKING AROUND NOSE LANDING GEAR.  REMOVED AND REPLACED RIGHT INBOARD LINE IN NOSE COMPARTMENT.  (M)
